Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Symptoms of diarrhea, bloating, fatigue, body aches, stomach cramps. Tests normal. How to cure?

Hi I ve been having symptoms of diarrhea , bloating after every meal ,feeling very fatigue and my body aches all over. I have been for blood and urine tests and they came back clear. I have been feeling like this for.4.weeks now. It just happened.out of th blue I had stomach cramps .before and I thought it was my.period but my symptoms The dr gave me immodium that made my stomach.feel worse. What is wrong with me I have no energy. This is the first time any of this.has happened to me I also lost a lot of.weight already. The dr also tested my stool and it came back clear. A the beginning of.the first week I had sev ere headaches, but they are gone now. I only have diarrhea, bloated stomach and exstreme fatigue that does not want to.go away. Please help me.
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Helloo .. ur age ? this problem has different causes which can be age related. Also your occupation.. jobs by virtue of putting stress /or chemical industry can produce these symptoms.

If you are a middle aged adult please get the tests for Thyroid function and Diabetes done. Any joint pains ? if yes then also get the complete blood counts done and CRP.

in the interim perhaps you will benefit with a work-life balance detailing as the symptoms suggest Irrtable Bowel Syndrome. Tab Itopride as one tab (150mgm) taken twice a day before food can be started pending investigations.

thank you

Answered: Thu, 26 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor